# SDR C77A20150821002

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 17,029 hours, 13,714 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10021666
- Part serial: 2013080014
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 3,937 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 FAIL MSG IN FLIGHT WITH BLEED 2 DEFERRED WITH RAPID DECOMPRESSION.  PERFORMED QRC .5 & QRH 2.5.  DEFERRED IAW MEL 36-00-00-3, TRANSFERRED TO SDI LOG, NO MX PROCEDURES REQUIRED.  PLACARD INSTALLED, ACFT OK FOR SERVICE.  BLEED 1 FAILED IN FLIGHT.  PERFORMED FIM TASK 36-11-00-810-815A, NO FIX.  TROUBLESHOOTING WILL CONTINUE, ITEM REMAINS ON MEL.  CLEARED DM 1948234.  R & R NR ENG FAN AIR VLV IAW AMM 36-11-09.  OPERATIONS CHECKED GOOD.  THIS CLEARS DI, PLACARD REMOVED, MX NOTIFIED.  OK FOR SERVICE.
